MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR GRAFT PROTHESIS

LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR GRAFT PROTHESIS
Model Number ATC2211
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the graft for evaluation since the section of the graft containing the hole was discarded by the surgeon.The remaining portion of the graft has been implanted in the patient.However, we have observed the reported incident in the video that was provided to us.We observed a small hole in the graft when user flushed the graft with saline.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.During the manufacturing process, the exact graft was inspected by a quality control inspector for holes, broken threads, and any loose fibers in the graft.No defect was noted during the inspection process.A sample of grafts from this lot number were also tested for water permeability and puncture test.All of the samples met its specification.Further, we have not received any other complaints of a similar nature from this lot.Due to the product being discarded a root cause could not be determined.It is possible that this section of the graft came in contact with a sharp object during the procedure which could have damaged the graft.
 
Event or Problem Description
An implant of albograft amc3008 for bypass was in process.At the distal part of the graft, they found a small hole.This part was not aimed to be used, so it was cut off and was not used.Conclusion a small hole in the graft was recognized, but it was not in contact or been used in the patient.The graft was discarded by the hospital.There was no injury reported.

Brand Name
ALBOGRAFT POLYESTER VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT PROTHESIS
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer Contact
jeffrey oddy
63 second ave
burlington, MA 01803
7814251682
MDR Report Key15456844
Report Number1220948-2022-00100
Device Sequence Number7011351
Product Code MAL
UDI-Device Identifier00840663104239
UDI-Public00840663104239
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K103080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2025
Device Model NumberATC2211
Device Catalogue NumberAMC3008
Device Lot Number330883
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Initial Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown